# SDR 2008UALA01409

- Difficulty date: March 13, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 13L SUPPORT CLIP FOR INTERCOSTAL IS CRACKED BS 303.5.  MAJOR REPAIR ACCOMPLISHED:  REPAIR CONSISTS OF NEW H-STRAP, .063" FRAME DOUBLER, 2 FABRICATED CLIPS & 1 FABRICATED ANGLE & 2 ANGLES REPLACED.
